Communications in Number Theory and Physics

Volume 7 (2013)

Number 2

Dual torus fibrations and homological mirror symmetry for $A_n$-singularities

Pages: 361 – 396

DOI: http://dx.doi.org/10.4310/CNTP.2013.v7.n2.a5

Authors

Kwokwai Chan (Department of Mathematics, The Chinese University of Hong Kong, Shatin, Hong Kong)

Kazushi Ueda (Department of Mathematics, Graduate School of Science, Osaka University, Toyonaka, Osaka, Japan)

Abstract

We study homological mirror symmetry for not necessarily compactly supported coherent sheaves on the minimal resolutions of $A_n$-singularities. An emphasis is put on the relation with the Strominger-Yau-Zaslow conjecture.

Full Text (PDF format)